Your skin may change color during breast cancer treatment, sometimes taking on a red color, turning darker, or looking black, blue, green, or yellow (as if you have a bruise).
Breast cancer treatments that may cause skin discoloration:
- Ixempra (chemical name: ixabepilone), a chemotherapy medicine
- radiation therapy
Some pain medications also may affect the color of your skin.
Learn more about managing radiation-related skin side effects in the Radiation Therapy section.
Managing skin discoloration
In most cases, skin discoloration fades after you finish treatment. If you're concerned about a change in the color of your skin, talk to your doctor.
Can we help guide you?
Create a profile for better recommendations
Tamoxifen (Brand Names: Nolvadex, Soltamox)
Tamoxifen is the oldest and most-prescribed selective estrogen receptor modulator (SERM)....
Breast self-exam, or regularly examining your breasts on your own, can be an important way to...
Cancer Survivors Overestimate Quality of Their Diets
Most people who have been diagnosed with cancer think they eat a healthy diet, but a study found...